全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:O. M. Stanzhyts’kyi , O. O. Misyats’
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2007, Vol.59 (4), pp.577-587
摘要:Abstract(#br)We present sufficient conditions for the asymptotic equivalence of a nonlinear impulsive system and a nonlinear system without pulses. We also consider the case of the asymptotic equivalence of a weakly nonlinear impulsive system and a linear system with pulses.
作者:L. M. Klopotyuk , V. V. Mohyl’ova , O. O. Misyats’
来源:[J].Nonlinear Oscillations(IF 0.085), 2005, Vol.8 (1), pp.26-43
摘要:Abstract(#br)We present conditions under which global solutions of linear difference equations with deviating argument are solutions of ordinary difference equations.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×